# SDR DALA2025020100766

- Difficulty date: January 29, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 67,395 hours, 32,058 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3271 DISC: FLIGHT ATTS AND OFF DUTY PILOT DETECTED AN ELECTRICAL ODOR IN THE REAR OF THE A/C ON TO OUT OF ATL. THE ODOR QUICKLY DISSIPATED. C/A: T/S PER WC 0550-2002 AND 0550-2003. DECISION TABLE LEADS TO NO.2 ENG AS POSSIBLE SOURCE. INSPECTED NO.2 SPINNER INLET FOR OIL EVIDENCE. NONE FOUND. PRV INSP. SHOWS NO OIL CONTAMINATION, REF . WC 0550-2002 STEP 8. WHITE DRY CONTAMINATION EVIDENCE FOUND IN BLEED UCT AFTER PRV. SUSPECT RSIDUE FROM COMPRESSOR WASH 29JAN25 NO.2 ENG. C/W WC 0550-2002 NO RESIDUAL ODOR. NO APU CONTAMINATION OR NO1 , NO2 SPINNER AND DUCTS WITH BLACK LIGHT INSP. (LP: 6509556)
